Positive homogeneity and multiplicativity of premium principles on positive risks


Schmidt, Klaus D.



DOI: https://doi.org/10.1016/0167-6687(89)90007-3
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://ideas.repec.org/a/eee/insuma/v8y1989i4p315...
Document Type: Article
Year of publication: 1989
The title of a journal, publication series: Insurance : Mathematics and Economics
Volume: 8
Issue number: 4
Page range: 315-319
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier Science
ISSN: 0167-6687
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1989) Positive homogeneity and multiplicativity of premium principles on positive risks. Insurance : Mathematics and Economics Amsterdam [u.a.] 8 4 315-319 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item